A New Class of Multivariate Skew Densities, With Application to Generalized Autoregressive Conditional Heteroscedasticity Models
Luc Bauwens () and
Sébastien Laurent ()
Journal of Business & Economic Statistics, 2005, vol. 23, 346-354
References: Add references at CitEc
Citations: View citations in EconPapers (82) Track citations by RSS feed
Downloads: (external link)
http://www.ingentaconnect.com/content/asa/jbes/2005/00000023/00000003/art00009 full text (application/pdf)
Access to full text is restricted to subscribers.
Working Paper: A new class of multivariate skew densities, with application to generalized autoregressive conditional heteroscedasticity models (2005)
Software Item: LOGMVSKEWT: RATS procedure to compute function for log density of multivariate skew-t distribution
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:bes:jnlbes:v:23:y:2005:p:346-354
Ordering information: This journal article can be ordered from
Access Statistics for this article
Journal of Business & Economic Statistics is currently edited by Jonathan H. Wright and Keisuke Hirano
More articles in Journal of Business & Economic Statistics from American Statistical Association
Bibliographic data for series maintained by Christopher F. Baum ().